How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. K. Your Own Question
Dr. K.
Dr. K., Board Certified MD
Category: Medical
Satisfied Customers: 4622
Experience:  Board certified with experience in primary care.
65718478
Type Your Medical Question Here...
Dr. K. is online now

what cause renal bleeding during acne treatment with ORATA

Customer Question

what cause renal bleeding during acne treatment with ORATANE
Submitted: 4 years ago.
Category: Medical
Expert:  Dr. K. replied 4 years ago.
Hi and welcome to Just Answer.

I believe that you mean rectal bleeding. This medication is associated with rectal bleeding either during or after treatment due to inflammatory bowel disease. This is an inflammation of the colon.

Symptoms may be abdominal pain, rectal bleeding, or severe diarrhea. The symptoms may begin during treatment or even after treatment is discontinued. If this occurs, you should report it to your Dr immediately and seek treatment.

While this side effect is rare, it can occur. I hope this information is helpful to you.
Dr. K. and 4 other Medical Specialists are ready to help you
Expert:  Dr. K. replied 4 years ago.
Thank you for your rating.